# SDR DALA2022030401423

- Difficulty date: January 21, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 5,944 hours, 2,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 595953-14 REV ORIG AND REV A ISSUED FOR REPAIR AND ONE TIME INSPECTION OF GROUND DAMAGE AT S34R-S35R, FRAME 62. ERA REVISED TO REV 'B' WITH STAGE II DTE COMPLETE. FOLLOW ON ACTION REQUIRED. CCOMPLISH SECTION III PRIOR TO 65,600 FLIGHT CYCLES OR 131,300 FLIGHT HOURS FROM SECTION II ACCOMPLISHMENT (16JAN22). ERA REVISION REQUIRED PRIOR TO SECTION III ACCOMPLISHMENT FOR INSPECTION PROCEDURE. ASSOCIATED ER/A 00-595953 ADDED FOR AC 3098. (LP# 2094502)
